# SDR EISA97209

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- Engine: Pwa JT8D9
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32115
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM BRU, THE NR 2 FIRE WARNING SOUNDED SHORTLY AFTER TAKEOFF, RETURNED TO BRU (ATB).  FOUND UPPER LEFT ANTI-ICE VALVE LEAKING, RESECURED VALVE, AND RAN ENGINE.  NO LEAKS NOTED.  (X)
